# SDR MASA98169

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S102
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, MAINTENANCE PERSONNEL FOUND THE PORTABLE EMERGENCY LIGHT TO BE DIM.  MAINTENANCE REMOVED THE BATTERIES, DEEP CYCLED AND REINSTALLED THEM IN THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.  (M)
